# SDR UALA2012031301657

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,671 hours, 9,498 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATION 1840 LBL 90, 2 EACH WRONG CONNECTORS INSTALLED.  REF FCD 3321-01019 PAGE 32 ITEM 8. REPLACED CONNECTOR.
